# SDR ASOA201610110815

- Difficulty date: October 11, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BA67030002961
- Condition: Corroded
- Location: Bs 549-638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  FLOOR SUPPORT CAP BS 549 - 638 LBL 9 CORRODED.  COMPLIED WITH EC/TC EO 700-53-0358& EO 700-53-0359.   ACFT WAS APPROVED FOR RETURN TO SERVICE.
